# SDR GTIA031064

- Difficulty date: November 7, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EXTERNAL REPAIR AT FS 375, FS 460 DOES NOT HAVE SUFFICIENT FASTENERS INSTALLED.  REPAIR EXTENDS INTO FIVE FRAME BAYS AND REQUIRES REPLACEMENT.  REMOVED EXTERNAL REPAIR DOUBLER.  CUT OUT SIZE (84.5 BY 14 INCHES).  FABRICATED NEW SKIN 4 STRAPS, TWO 9 DOUBLERS, TWELVE 5 DOUBLERS.  INSTALLED ALL REPAIR PARTS AND SKIN.  (M)
